# SDR NI6R201706130040

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N476NA
- Make and model: Bac 146200A
- Aircraft serial: E2196
- Aircraft time: 35,506 hours, 30,764 cycles
- Engine: Lyc ALF502R5
- Engine time: 34,091 hours, 33,256 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, E, D

## Discrepancy

AFTER BRAKE RELEASE FOR TAKE OFF AND BEGINNING ROLL, THE NR 3 ENGINE N1 & N2 STARTED ROLLING BACK AND TGT INCREASED TO 932 DEGREES C.  TAKE OFF WAS ABORTED, ENGINE SHUT DOWN, AND AIRCRAFT RETURNED TO PARKING.
